Re: PAIN and terrible indigestion!
Hi BabyBoomer,. Yes pain can cause nausea and even vomiting, it's usuallly the acute pain rather than chronic pain where this arises other than just a side effect, but the main thing is to tell your doc. If he doesn't know,he can't and won't be doing anything for this side efect of meds. . What stands out isn't the surgeries and procedures,many people are in that position, but the I take tons of pain meds part certainly makes one think it's a side effect of th meds you take. Nausea is one of the top 3 side effect of all pain meds and opiates, There are simple treatments for nausea as far as meds, but if there is something obvious that may be hurting your stomache like pain meds or adjunct meds that contain Nsaids then something can be changed. We can't name the drugs were on but something like tons of Vicoprofin or Combunox or even meds with lots of tylenol can cause nausea, again these can be changed to manage side efects.
I know some people have a fear of bringing up negative side efects for fear of loosing the relief they do have, but it's rare a doc would only see discontinuing your meds as a way to manage common side efects.
Good luck, and talk to your prescribing doc, He's the only one that can do anything about this problem.
Good luck, Dave
Last edited by Shoreline; 12-03-2008 at 03:55 AM.